# SDR JJBA20251231035

- Difficulty date: December 27, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 44,206 hours, 30,984 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Zone 900
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV SMOKE DETECTOR TEST DOES NOT TURN OFF AND LAV SMOKE MESSAGE LINGERS ON EICAS. OPS CHECK LAV SMOKE DETECTION TEST. OPS CHECK SAT.
